# SDR ASAA0955927

- Difficulty date: June 9, 2009
- Submitted: June 11, 2009
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 6,914 hours, 2,034 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 003288
- Condition: Malfunctioned
- Location: E&E Bay
- Part time: 6,914 hours, 2,034 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT FMC FAILURE W/ VTK AND MAP FAILURE FLAGS FMC NAV SWITCH BOTH ON FMC RIGHT.  RE-BOOTED LEFT FMC, OPS NORMALLY.  NO HISTORY.  TESTS GOOD REF MM 34 61 T801.  SEAMC NOTIFIED.
